# SDR USAA920081691

- Difficulty date: September 17, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 33,505 hours, 13,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 472 YYC PHX EEL FORWARD CABIN FLASHLIGHT NOT CHARGING.  INSTALLED NEW BATTERY PACK.  ALSO INSTALLED NEW SAFETY STRIP.  OPS CHECK WAS GOOD.
